×

On the oscillation of certain functional differential equations via comparison methods. (English) Zbl 1057.34072

Several oscillation criteria for functional-differential equations of the form
\[ \frac{d}{dt}\left( \left[ \frac{1}{a_{n-1}(t)}\frac{d}{dt} \frac{1}{a_{n-2}(t)}\frac{d}{dt}\dots\frac{1}{a_{1}(t)}\frac{d}{dt}x(t) \right] ^{a}\right) \pm q(t)f(x[g(t)])=0 \]
are established.

MSC:

34K11 Oscillation theory of functional-differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Agarwal, R. P.; Grace, S. R., Oscillation of certain functional differential equations, Comput. Math. Appl., 38, 143-153 (1999) · Zbl 0935.34059
[2] Agarwal, R. P.; Grace, S. R., On the oscillation of higher order differential equations with deviating arguments, Comput. Math. Appl., 38, 185-199 (1999) · Zbl 0935.34058
[3] Agarwal, R. P.; Grace, S. R.; O’Regan, D., Oscillation Theory for Difference and Functional Differential Equations (2000), Kluwer Academic: Kluwer Academic Dordrecht · Zbl 0969.34062
[4] Agarwal, R. P.; Grace, S. R.; O’Regan, D., Oscillation Theory for Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations (2002), Kluwer Academic: Kluwer Academic Dordrecht · Zbl 1073.34002
[5] Agarwal, R. P.; Grace, S. R.; O’Regan, D., Oscillation Theory for Second Order Dynamic Equations (2003), Taylor & Francis: Taylor & Francis London · Zbl 1070.34083
[6] Agarwal, R. P.; Grace, S. R.; O’Regan, D., Oscillation criteria for certain \(n\) th order differential equations with deviating arguments, J. Math. Anal. Appl., 262, 601-622 (2001) · Zbl 0997.34060
[8] Kitamura, Y., Oscillation of functional differential equations with general deviating arguments, Hiroshima Math. J., 15, 445-491 (1985) · Zbl 0599.34091
[9] Kusano, T.; Lalli, B. S., On oscillation of half-linear functional differential equations with deviating arguments, Hiroshima Math. J., 24, 549-563 (1994) · Zbl 0836.34081
[10] Kusano, T.; Naito, M., Comparison theorems for functional differential equations with deviating arguments, J. Math. Soc. Japan, 33, 509-532 (1981) · Zbl 0494.34049
[11] Philos, Ch. G., On the existence of nonoscillatory solutions tending to zero at ∞ for differential equations with positive delays, Arch. Math., 36, 168-178 (1981) · Zbl 0463.34050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.